Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 52, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 17, 2006, 2:11 PM EDT for Davidson County, North Carolina. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2006, 2:11 PM EDT (18:11 UTC)
- Expired
- Apr 17, 2006, 2:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Davidson County, NC
The radar
The Roanoke radar (KFCX), 136 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 2:30 PM EDT | TSTM WND DMG | Lexington, NC | LARGE TREE DOWN ON CUNNINGHAM BRICKYARD ROAD. |
| Apr 17, 2:30 PM EDT | TSTM WND DMG | Welcome, NC | SEVERAL TREES DOWN ACROSS WELCOME. |
| Apr 17, 2:40 PM EDT | TSTM WND DMG | Lexington, NC | NUMBEROUS LIMBS RIPPED OFF OF TREES IN LEXINGTON AND PEA SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 11:31 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 171811
SVRRAH
NCC057-171845-
/O.NEW.KRAH.SV.W.0052.060417T1811Z-060417T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
211 PM EDT MON APR 17 2006
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 245 PM EDT
* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES WEST OF ARCADIA...OR ABOUT 10 MILES
NORTHEAST OF MOCKSVILLE...MOVING SOUTHEAST AT 70 MPH. PENNY SIZED
HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...
GORDONTOWN...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3551 8018 3571 8032 3573 8044 3578 8047
3583 8047 3582 8044 3585 8038 3596 8037
3599 8033 3598 8022 3602 8021 3600 8005
3550 8008
$$
042 follow-up statements
000
WWUS52 KRAH 171831
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
230 PM EDT MON APR 17 2006
NCC057-171845-
/O.CON.KRAH.SV.W.0052.000000T0000Z-060417T1845Z/
DAVIDSON NC-
230 PM EDT MON APR 17 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR DAVIDSON COUNTY...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 58 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM THOMASVILLE TO 8 MILES SOUTH OF
LEXINGTON...MOVING SOUTHEAST AT 55 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... GORDONTOWN...HIGH
ROCK...DENTON AND NEWSOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR CENTRAL NORTH CAROLINA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR CENTRAL
NORTH CAROLINA.
LAT...LON 3551 8018 3571 8032 3573 8044 3578 8047
3583 8047 3582 8044 3585 8038 3596 8037
3599 8033 3598 8022 3602 8021 3600 8005
3550 8008
$$
04000
WWUS52 KRAH 171847
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
247 PM EDT MON APR 17 2006
NCC057-171857-
/O.EXP.KRAH.SV.W.0052.000000T0000Z-060417T1845Z/
DAVIDSON NC-
247 PM EDT MON APR 17 2006
...THE SEVERE THUNDERSTORM WARNING FOR DAVIDSON COUNTY EXPIRES AT 245
PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR CENTRAL NORTH CAROLINA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR CENTRAL
NORTH CAROLINA.
LAT...LON 3551 8018 3571 8032 3573 8044 3578 8047
3583 8047 3582 8044 3585 8038 3596 8037
3599 8033 3598 8022 3602 8021 3600 8005
3550 8008
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 11:52 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 17, 11:52 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1152 AM EDT MON APR 17 2006 .SHORT TERM /REST OF TODAY/... BUSY MORNING UPDATING FORECAST PRODUCTS TO INCLUDE RECENTLY ISSUED SEVERE THUNDERSTORM WATCH 196...INCLUDING DAVIDSON...FORSYTH AND GUILFORD COUNTIES IN CENTRAL NORTH CAROLINA FROM 11:00 AM UNTIL 5:00 PM. COMPLEX FRONT CURRENTLY WINDING ACROSS THE CWA...WITH TEMPS IN THE LOWER/MID 60S IN NORTHERN PORTIONS AND THE MID/UPPER 70S IN SOUTHERN PORTIONS. UPDATED FORECAST TO HOLD OFF ON POPS UNTIL THIS AFTERNOON. LOWERED POPS ALSO...CONFINING HIGHEST POPS TO NORTHERN PORTIONS OF CWA GIVEN RADAR TRENDS THIS MORNING WITH BULK OF PRECIP CURRENTLY MOVING ESE THROUGH SOUTHERN WV AND WESTERN VA. LOWERED HIGH TEMPS THIS AFTERNOON A FEW DEGREES IN NORTHERN AREAS GIVEN WEAK CAA BEHIND THE QUASI-STATIONARY FRONT. ALSO INCREASED WIND GUSTS THIS EVENING AS GRADIENT TIGHTENS BEHIND SFC LOW. CHANCES FOR PRECIP WILL QUICKLY DIMINISH LATER THIS EVENING/TONIGHT AS SFC LOW AND UPPER WAVE PASS TO THE EAST...WITH MUCH COOLER AIR WORKING INTO THE AREA OVERNIGHT. && .PREV DISCUSSION... (ISSUED 315 AM EDT MON APR 17 2006) SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... TODAY AND TONIGHT: SURFACE THETA-E OBSERVATIONS PLACE THE ROUGHLY-STATIONARY FRONT ACROSS NORTHEAST NC WITH TEMPERATURES MOSTLY IN THE 50S NORTH OF THE BOUNDARY AND 60S SOUTH.... CERTAINLY NOT A SHARP GRADIENT OF EITHER TEMPS OR DEWPOINTS... AND VAD WIND PROFILES FROM THE RALEIGH AND WAKEFIELD RADARS PLUS THE 00Z 925 MB ANALYSIS SHOW IT TO BE FAIRLY SHALLOW IN NC... AND IT MAY SIMPLY BE A REFLECTION OF THE OUTFLOW OF THE EARLIER STORMS OVER NORTHEAST NC. UPSTREAM MESOSCALE CONVECTIVE SYSTEM HAS BEEN PROPAGATING SLIGHTLY BACKWARD OVER THE OHIO VALLEY OVERNIGHT... HOWEVER WITH THE APPARENT WEAKENING OF THE LOW LEVEL JET IT HAS BEGUN TO WEAKEN. CORFIDI VECTORS SUGGEST IT WILL CONTINUE A TRACK TOWARD NORTHERN NORTH CAROLINA THROUGH MID MORNING. AFTER SOME EARLY MORNING SUNSHINE... WILL BRING IN CHANCE POPS... MAINLY SHOWERS WITH ISOLATED THUNDER... OVER THE NORTHWEST PORTION OF THE CWA AFTER 8 AM. IT APPEARS IMMINENT THAT THE NORTHERN AND EASTERN SECTIONS WILL GET AT LEAST A LITTLE MEASURABLE RAIN... AND HAVE RAISED POPS HERE TO CATEGORICAL WITH LOW-END LIKELY POPS IN THE SOUTHWEST WHERE THE OVERALL DOWNSLOPE FLOW COULD BE ENOUGH TO LIMIT RAINFALL. SCATTERED ELEVATED STORMS COULD BECOME STRONG ACROSS THE NORTH... ESPECIALLY NEAR THE BOUNDARY WHERE FAVORABLE SHEAR EXISTS AND WHERE THE STORM TRACK WILL BE ALONG-BOUNDARY INCREASING THE RESIDENCE TIME WITHIN THE MORE VORTICITY-RICH ZONE... BUT THE INSTABILITY APPEARS VERY LIMITED. CHANCES LOOK BETTER IN THE SOUTH WHERE SOME MORNING SUNSHINE SHOULD INCREASE CAPES NEAR 2000 J/KG... HOWEVER IF THE DEWPOINTS FALL OFF IN THE WESTERLY DOWNSLOPE LOW LEVEL FLOW... THIS WILL BE TOUGH TO ACHIEVE. NAM FORECAST DOWNDRAFT CAPE DOES EXCEED 1000 J/KG HERE THOUGH WITH A VERTICAL THETA-E DIFFERENCE OF 26 C... SO STRONG WINDS LOOK MORE LIKELY A THREAT THAN HAIL GIVEN THE MARGINAL LAPSE RATES IN THE -10 TO -30 C HAIL-GROWTH LAYER. WILL ISSUE A SPECIAL WEATHER STATEMENT MAINLY FOR THE SOUTH. MAX TEMPERATURES HAVE BIG BUST POTENTIAL TODAY CONSIDERING THE MORNING SUNSHINE. HAVE GONE WITH A LARGE GRADIENT WITH MID 60S NORTH TO LOWER 80S SOUTH... WITH READINGS AROUND 70 TO THE LOWER 70S ALONG THE HIGHWAY 64 CORRIDOR. EXPECT A QUICK END TO THE SHOWERS EARLY THIS EVENING AND HAVE KEPT JUST A LOW CHANCE OF LIGHT RAIN OR DRIZZLE OVER THE SOUTHEAST HALF THROUGH MID EVENING WHEN THE VORTICITY MAX AND UPPER DIVERGENCE CORE MOVE OFFSHORE. LOWS 40-48 WITH WINDS SHIFTING AROUND EARLY TO NORTHEAST BEHIND THE FRONT. TUESDAY: FORECAST SOUNDINGS SHOW GOOD DRYING THROUGH THE COLUMN WITH NORTHWEST MID LEVEL FLOW AND THE SURFACE HIGH BUILDING IN FROM THE NORTH. EXPECT SCATTERED TO OCCASIONALLY BROKEN FLAT CUMULUS TO DEVELOP IN THE AFTERNOON BENEATH THE SUBSIDENCE INVERSION ALOFT. HIGHS 68-72. LOWS TUESDAY NIGHT 42 TO 47... GENERALLY BELOW MOS GUIDANCE AVERAGE. LONG TERM /WEDNESDAY THROUGH SUNDAY/... ONLY MINOR ADJUSTMENTS NEEDED. THIS PERIOD WILL FEATURE AN UPPER VORTEX WOBBLING EASTWARD ACROSS THE MIDWEST TOWARD MICHIGAN THURSDAY AND FRIDAY... THEN ACROSS THE EASTERN LAKES SATURDAY/SUNDAY. THE LATEST GFS PRODUCES LIGHT SHOWERS OVER THE AREA WEDNESDAY INTO THURSDAY MORNING AS THE SURFACE RIDGE SHIFTS OFF TO THE SOUTHEAST AND OFFSHORE... BUT ANY WEAK SHORTWAVES EJECTING FROM THE TROUGH SHOULD DAMPEN AS THEY HEAD INTO ANTICYCLONIC MID LEVEL FLOW OVER THE CAROLINAS AND WILL KEEP IT DRY THROUGH THURSDAY. THEN THE TROUGH APPROACHES AND THE LOW LEVEL FLOW BECOMES FAIRLY DEEP SOUTH AND SOUTHWESTERLY... STRAIGHT OUT OF THE WIDE-OPEN GULF... AND THINK MID-RANGE CHANCE POPS ARE WARRANTED FOR FRIDAY/SATURDAY. FOR SUNDAY THE GFS CLEARS THE 850 MB FRONT OFF THE COAST WHILE THE ECMWF KEEPS WEST-SOUTHWEST FLOW OVER THE STATE AND DEVELOPS A SIGNIFICANT SURFACE LOW OVER GEORGIA... A SOLUTION THAT APPEARS UNREALISTIC AND WILL CONTINUE WITH NO POPS SUNDAY. TEMPERATURES HOLDING CLOSE TO SEASONAL NORMALS WITH PARTLY CLOUDY SKIES BECOMING MOSTLY CLOUDY BY FRIDAY ALL LOOKS REASONABLE. AVIATION... BOUNDARY WEST TO EAST THROUGH THE TAF AREA WILL SERVE AS THE FOCUS FOR SHOWERS LATER TODAY. SOUTH OF THE BOUNDARY...FAY AREA...THERE WILL BE A CHANCE FOR THUNDERSTORMS. THROUGH 18Z...SCATTERED TO BROKEN CLOUDS AROUND 5 THOUSAND FEET. CEILINGS LOWERING TO MVFR IN RAINSHOWERS 18Z TO 00Z. AFTER 00Z BROKEN CLOUDS AROUND 6 THOUSAND FEET. PATCHY MVFR VISIBILITY IN FOG RWI AREA 09Z-14Z...OTHERWISE UNRESTRICTED VISIBILITY TROUGH THE TAF PERIOD. FIRE WEATHER... PRIOR TO EXPECTED ARRIVAL OF RAIN IN THE SOUTHERN PORTIONS OF CENTRAL NC... THE WESTERLY LOW LEVEL WINDS WITH RELATIVE HUMIDITIES IN THE 30-40% RANGE... STEEP LOW LEVEL LAPSE RATES WELL UP TO 9-10 KFT... AND THE CONTINUED DRY FUELS WILL CONTINUE TO POSE A THREAT FOR ADVERSE FIRE BEHAVIOR THROUGH EARLY AFTERNOON. WILL ISSUE A SPECIAL WEATHER STATEMENT FOR THE SOUTHERN HALF OF CENTRAL NC. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...VINCENT
Hazardous weather outlook, Apr 17, 4:45 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 445 AM EDT MON APR 17 2006 NCZ021>025-038>043-073>078-083>086-088-089-180845- FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 445 AM EDT MON APR 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS IS EXPECTED TO DROP SOUTHEASTWARD THROUGH MUCH OF CENTRAL NORTH CAROLINA TODAY. A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING STRONG STRAIGHT-LINE WINDS IN EXCESS OF 60 MPH. LARGE HAIL GREATER THAN PENNY SIZE WILL ALSO BE POSSIBLE. THE THREAT WILL BE GREATEST ALONG AND SOUTH OF HIGHWAY 64... AND PRIMARILY BETWEEN THE HOURS OF NOON AND 6 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR SHOWERS AND POSSIBLE THUNDERSTORMS FRIDAY AND SATURDAY... HOWEVER NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION IS NOT EXPECTED TO BE NECESSARY TODAY... HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007>011-026>028-180845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE- 445 AM EDT MON APR 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT AN AREA OF SHOWERS AND ISOLATED STORMS IS EXPECTED TO DROP SOUTHEASTWARD THROUGH NORTH CENTRAL NORTH CAROLINA TODAY. A STORM OR TWO COULD BECOME STRONG... PRODUCING WIND GUSTS OVER 50 MPH AND SMALL HAIL DURING THE EARLY AND MID AFTERNOON HOURS... HOWEVER WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR SHOWERS AND POSSIBLE THUNDERSTORMS FRIDAY AND SATURDAY... HOWEVER NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION WILL NOT BE NECESSARY TODAY... HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. GIH
In the hours before
Special weather statement, Apr 17, 1:39 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 139 PM EDT MON APR 17 2006 NCZ021-171845- FORSYTH- INCLUDING THE CITY OF...WINSTON-SALEM 139 PM EDT MON APR 17 2006 A THUNDERSTORM MOVING SOUTHEAST AROUND 40 MPH WILL MOVE INTO FORSYTH COUNTY IN NORTH CAROLINA BY 145 PM. WIND GUST TO 45 TO 50 MPH WITH HIGHER GUST HAVE BEEN REPORTED WITH THIS STORM. ALSO SMALL HAIL ARE POSSIBLE WITH THE PASSAGE OF THIS THUNDERSTORM. MOTORIST SHOULD USE CAUTION WHILE DRIVING DUE TO HEAVY RAIN AND POOR VISIBILITY AND PONDING OF WATER ON ROADWAYS. REU
Special weather statement, Apr 17, 1:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 158 PM EDT MON APR 17 2006 NCZ038-039-073>075-171900- DAVIDSON-MONTGOMERY-MOORE-RANDOLPH-STANLY- 158 PM EDT MON APR 17 2006 ...STRONG THUNDERSTORMS WILL MOVE ACROSS DAVIDSON...RANDOLPH... MOORE...MONTGOMERY AND STANLY COUNTIES THROUGH 300 PM EDT... AT 158 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 5 MILES NORTHWEST OF RICHFIELD...OR ABOUT 13 MILES NORTHWEST OF ALBEMARLE... MOVING EAST AT 45 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...RICHFIELD...NEW LONDON...NEWSOM...BADIN LAKE...BADIN...ELDORADO...NEW HOPE...STEEDS...AND SEAGROVE. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. VINCENT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 1:45 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 45 min |
| Apr 17, 2:41 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 34 min |
| Apr 17, 2:41 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore | 34 min |
| Apr 17, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore | 34 min |
| Apr 17, 3:20 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 25 min |
| Apr 17, 3:43 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 32 min |
| Apr 17, 4:07 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 23 min |
| Apr 17, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 34 min |
| Apr 17, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 36 min |
| Apr 17, 4:29 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 31 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.